# SDR DHL2006801506

- Difficulty date: March 29, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 680 S7r
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-7R SPLICE FITTING 1 INCH CRACK STA 680.000 L-7R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0.  REMOVED CRACKED FITTING IAW SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-23 9PLI WASHER) SRM 51-1-20D, SRM 51-3-1 (TORQUE).
